# SDR R61A2023101500581

- Difficulty date: September 17, 2023
- Submitted: October 15, 2023
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 17,609 hours, 12,201 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 CORROSION FOUND ON WASTE ACCESS DOOR. REPLACED IAW AMM 53-03-60-040-801A, 53-06-60-440-801-A
